# SDR C8GA20080041

- Difficulty date: September 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 950e-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING VISUAL INSPECTION FOR DTA. EXISTING EXTERNAL DOUBLER/TRIPLER REPAIR AT BS 950E TO 990 29R IS NON-COMPLIANT. REMOVED EXISTING REPAIR CLEANED AND VERIFIED CRACK CONTAINMENT. FABRICATED TRIPLER AND FABRICATED DOUBLER. FABRICATED 2 EA STRAPS. INSTALLED REPAIR PER EA EAAG38-1 . NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
